starting in the am & having to inch my way to the edge of the bed in order to get out of bed. My elbows/bone is so tender to the touch, it's like someone hit me there w/a hammer, the bottoms of my feet ache so that it is really hard to walk - I can't even imagine having to run from something! My knees burn, it causes great pain to (sorry for the graphic image!) just lower myself to the toilet then to have to get back up again! My shoulders burn, my hands are swollen & I can barely close my hands in a fist. My Dr wanted me to stop taking Percocet that had been somewhat managing my pain from a drunk driver hitting me head-on. I finally read on one of the forums that some people develop these same aching muscles and joints - the Dr says it's not the Methadone. Has anyone out there experienced what I am experiencing? The pain is so bad that I am taking 4-5 10mg Methadone when he wants me taking only 3 10mg per day. I will greatly appreciate any information that is given to me. Thank you so much!
While the swelling of your hands maybe a side effect of the Methadone, I see no mention in the literature of joint pain being a side effect. If the symptoms coincide with when you started the methadone, then maybe it is it though. Wish I could help ya more.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 2 answers
Posted 7 Jun 2011 • 5 answers
Posted 12 Oct 2011 • 9 answers
What can you do when a pain mgmt doctor acts calious and cold and saids to you "well its gonna hurt?
Posted 22 Apr 2013 • 5 answers
I live in Norfolk,Va and need a pain mgmt dr that prescribes medication I was with EVMS but I missed
Posted 11 Jan 2018 • 0 answers